# SDR AALA201505189013

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 41,207 hours, 24,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2920
- Condition: Failed
- Location: Cabin
- Part time: 41,208 hours, 24,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EPSU FAILED EMER LIGHT TEST.  REPLACED THE FWD EPSU.
